# SDR SWIA2017100243816

- Difficulty date: September 9, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 34,757 hours, 21,177 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT CRACKS ON THE RT SIDE VERTICAL STAB TO FUSELAGE ATTACHMENT DRAG ANGLES CRACKED.   REPAIRED THE DRAG ANGLES IAW REO.
